MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 12ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1181200777
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated that a brown spot was found inside the syringe.No patient injury was reported.

Brand Name
12ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key12139078
Report Number1424643-2021-00609
Device Sequence Number11170669
Product Code FMF
UDI-Device Identifier10884521010000
UDI-Public10884521010000
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1181200777
Device Catalogue Number1181200777
Device Lot Number20A08563X
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/08/2021
Patient Sequence Number1